# SDR SWAA2013021912837

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, STATION 500C, FRAME, SHEAR TIE BETWEEN STRINGER 26 LEFT AND STRINGER 27 LEFT, CORRODED.  REMOVED FASTENERS COMMON TO SHEAR TIE AND TBS 500C BTWEEN STR 26L AND NO27L IAW B737-300 SRM 51-40-02.  REMOVED CORROSION COMMON TO SHEAR TIE AT BS 5000 BETWEEN STR 26C AND 27L IAW B737-300 SRM 53-00-07-1A-1 DETAIL II.  CHECKED LIMITS ORIG "T" .045" MAT LOSS .004" MAT REMAINING .041".  FOUND TO BE WITHIN LIMITS IAW B737-300 SRM 53-00-07-1A-1 DETAIL II.  ALODINED, PRIMED AND APPLIED TOP COAT TO
